Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: O. T. O'Meara
Title: Symplectic groups
Additional book information: Mathematical Surveys, no. 16, Amer. Math. Soc., Providence, R. I., 1978, xi + 122 pp., $22.80.

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel and Jacques Tits, Homomorphismes “abstraits” de groupes algébriques simples, Ann. of Math. (2) 97 (1973), 499–571 (French). MR 0316587,
  • 2. David Callan, The isomorphisms of unitary groups over noncommutative domains, J. Algebra 52 (1978), no. 2, 475–503. MR 0486190,
  • 3. Jean Dieudonné, On the automorphisms of the classical groups. With a supplement by Loo-Keng Hua, Mem. Amer. Math. Soc., No. 2 (1951), vi+122. MR 0045125
  • 4. Jean Dieudonné, La géométrie des groupes classiques, Seconde édition, revue et corrigée, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963 (French). MR 0158011
  • 5. Bernard R. McDonald, Geometric algebra over local rings, Marcel Dekker, Inc., New York-Basel, 1976. Pure and Applied Mathematics, No. 36. MR 0476639
  • 6. O. T. O’Meara, Lectures on linear groups, American Mathematical Society, Providence, R.I., 1974. Expository Lectures from the CBMS Regional Conference held at Arizona State University, Tempe, Ariz., March 26–30, 1973; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 22. MR 0349862
  • 7. O. Schreier and B. L. van der Waerden, Die Automorphismen der projektiven Gruppen, Abh. Math. Sem. Univ. Hamburg 6 (1928), 303-322.

Review Information:

Reviewer: D. G. James
Journal: Bull. Amer. Math. Soc. 1 (1979), 782-784